# SDR SWAA2019032731102

- Difficulty date: March 26, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 48,295 hours, 28,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT48
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHT SWITCH GUARD SPRINGS BROKEN.  R&R SWITCH GUARD ASSEMBLY IAW CMM.
